On an inequality of G. H. Hardy.
Iqbal, Sajid, Krulić, Kristina, Pečarić, Josip (2010)
Journal of Inequalities and Applications [electronic only]
Similarity:
Iqbal, Sajid, Krulić, Kristina, Pečarić, Josip (2010)
Journal of Inequalities and Applications [electronic only]
Similarity:
Sawano, Yoshihiro, Sobukawa, Takuya, Tanaka, Hitoshi (2006)
Journal of Inequalities and Applications [electronic only]
Similarity:
Ding, Yong (2005)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Ray, S.Saha, Bera, R.K. (2004)
Journal of Applied Mathematics
Similarity:
David Cruz-Uribe (2001)
Commentationes Mathematicae Universitatis Carolinae
Similarity:
We give a new and simpler proof of a two-weight, weak inequality for fractional integrals first proved by Cruz-Uribe and Pérez [4].
Xuefang Yan, Limei Xue, Wenming Li (2012)
Czechoslovak Mathematical Journal
Similarity:
Let be a positive integer, , . We give sufficient conditions on weights for the commutators of multilinear fractional integral operators to satisfy a weighted endpoint inequality which extends the result in D. Cruz-Uribe, A. Fiorenza: Weighted endpoint estimates for commutators of fractional integrals, Czech. Math. J. 57 (2007), 153–160. We also give a weighted strong type inequality which improves the result in X. Chen, Q. Xue: Weighted estimates for a class of multilinear fractional...
Ahmad, Bashir, Nieto, Juan J. (2010)
International Journal of Differential Equations
Similarity: